Academic Journals Database
Disseminating quality controlled scientific knowledge

International Journal of Mathematical Analysis

ISSN: 1312--8876
Publisher: Hikari Ltd


ADD TO MY LIST
 
On the inverse diamond kernel of Marcel Riesz PDF available

Author(s): D. Maneetus | K. Nonlaopon
Volume: 7
Issue: 9
Year: 2013
Modeling co-infection of paediatric malaria and pneumonia PDF available

Author(s): G. O. Lawi | J. Y. T. Mugisha | N. Omolo-Ongati
Volume: 7
Issue: 9
Year: 2013
Cyclic contractions and fixed points in dislocated metric spaces PDF available

Author(s): R. George | R. Rajagopalan | S. Vinayagam
Volume: 7
Issue: 9
Year: 2013
A note on the generalized twisted tangent polynomials PDF available

Author(s): C. S. Ryoo
Volume: 7
Issue: 55
Year: 2013
Design of effective numerical scheme for solving systems with high-speed feedback PDF available

Author(s): Ingrida Bajcicakova | Michal Kopcek | Zuzana Sutova
Volume: 7
Issue: 55
Year: 2013
Exact remainder formula for the Young inequality and applications PDF available

Author(s): Kazumasa Fujiwara | Tohru Ozawa
Volume: 7
Issue: 55
Year: 2013
CR-submanifolds of a Lorentzian para-Sasakian manifold endowed with a semi-symmetric non-metric connection PDF available

Author(s): Mobin Ahmad | S. Ali | Janardan Prasad Ojha
Volume: 7
Issue: 48
Year: 2013
Adomian decomposition method and its modification for nonlinear Abel's integral equation PDF available

Author(s): R. H. Khan | H. O. Bakodah
Volume: 7
Issue: 48
Year: 2013
A regularized trace of a perturbed ordinary differential operator PDF available

Author(s): Gulzat Nalzhupbayeva
Volume: 7
Issue: 48
Year: 2013
Weak and strong convergence of multi-step iterative algorithm with errors for p+1 asymptotically nonexpansive mappings PDF available

Author(s): Jamnian Nantadilok | Somkiat Chaipornjareansri
Volume: 7
Issue: 48
Year: 2013
A fixed point theorem in complete metric spaces PDF available

Author(s): Kristaq Gjino | Ilir Vardhami
Volume: 7
Issue: 48
Year: 2013
Volume-preserving diffeomorphisms with periodic shadowing PDF available

Author(s): Manseob Lee
Volume: 7
Issue: 48
Year: 2013
The homotopic invariance for fixed points of set-valued mappings in Banach spaces PDF available

Author(s): Bancha Panyanak
Volume: 7
Issue: 47
Year: 2013
Problems of sensor placement for intelligent environments of robotic testbeds PDF available

Author(s): Andrey Sheka
Volume: 7
Issue: 47
Year: 2013
Common fixed point theorems of weak reciprocal continuity PDF available

Author(s): Saurabh Manro | S. S. Bhatia | Sanjay Kumar | Shin Min Kang
Volume: 7
Issue: 46
Year: 2013
A hyperbolic uniform spline method for linear fourth order boundary value problem PDF available

Author(s): J. Dabounou | O. El khayyari | A. Lamnii
Volume: 7
Issue: 46
Year: 2013
PSBD, GPSBD and WGPSBD Matrices of order two and rank two PDF available

Author(s): Tanjena S. Khan | A. Lahlou | A. Hassouni
Volume: 7
Issue: 46
Year: 2013
Coupled fixed point theorems in complex valued metric spaces PDF available

Author(s): Shin Min Kang | Manoj Kumar | Pankaj Kumar | Sanjay Kumar
Volume: 7
Issue: 46
Year: 2013
Poly-Cauchy numbers and polynomials with umbral calculus viewpoint PDF available

Author(s): Dae San Kim | Taekyun Kim | Sang-Hun Lee
Volume: 7
Issue: 45
Year: 2013
Some basic properties and a two-by-two matrix involving the k-Pell numbers PDF available

Author(s): Paula Catarino | Paulo Vasco
Volume: 7
Issue: 45
Year: 2013
Soliton solutions for Wick-type stochastic fractional KdV equations PDF available

Author(s): Hossam A. Ghany | Abd-Allah Hyder
Volume: 7
Issue: 45
Year: 2013
Some Hermite-Hadamard-like type inequalities for logarithmically convex functions PDF available

Author(s): Jaekeun Park
Volume: 7
Issue: 45
Year: 2013
Approximate solution of second-order integrodifferential equation of Volterra type in RKHS method PDF available

Author(s): Zuhier Altawallbeh | Mohammed H. AL-Smadi | Radwan Abu-Gdairi
Volume: 7
Issue: 44
Year: 2013
Coincidence and fixed point theorems for expansive maps in d−metric spaces PDF available

Author(s): A. Muraliraj | R. Jahir Hussain
Volume: 7
Issue: 44
Year: 2013
A new class of spaces and the application in the Hormander multipliers PDF available

Author(s): Congwei Song
Volume: 7
Issue: 44
Year: 2013
Cauchy problem of the diamond operator iterated k-times PDF available

Author(s): Chalermpon Bunpog
Volume: 7
Issue: 44
Year: 2013
p-Adic invariant integral on Zp associated with the Changhee's q-Bernoulli polynomials PDF available

Author(s): J. J. Seo | T. Kim
Volume: 7
Issue: 43
Year: 2013
Distribution of the zeros of the generalized Euler polynomials of second kind PDF available

Author(s): C. S. Ryoo | Y. H. Kim | H. Y. Jung
Volume: 7
Issue: 43
Year: 2013
Relationships between convolution and correlation for Fourier transform and quaternion Fourier transform PDF available

Author(s): Mawardi Bahri | Armin Lawi | Naimah Aris | Muh. Saleh AF | Muh. Nur
Volume: 7
Issue: 43
Year: 2013
A property for the alpha-diagonally dominant matrix with applications PDF available

Author(s): Zhi-Jun Guo | Xu-Hui Shen | Yu-Ming Chu
Volume: 7
Issue: 43
Year: 2013
alpha(m, mu)-Continuous functions PDF available

Author(s): Wuttichai Phoodee | Chawalit Boonpok | Chokchai Viriyapong
Volume: 7
Issue: 43
Year: 2013
au*-generalized semi continuous functions in topological spaces PDF available

Author(s): S. Eswaran | N. Nagaveni
Volume: 7
Issue: 42
Year: 2013
Potential symmetries and differential forms for wave dissipation equation PDF available

Author(s): V. G. Gupta | Kapil Pal
Volume: 7
Issue: 42
Year: 2013
The fuzzy lacunary I-convergent of chi^2 space defined by modulus PDF available

Author(s): N. Kavitha | N. Saivaraju | N. Subramanian
Volume: 7
Issue: 42
Year: 2013
Solutions to semipositone eigenvalue problems PDF available

Author(s): Qinfu Sun
Volume: 7
Issue: 42
Year: 2013
On some Hadamard-type inequalities for (h,r)-convex functions PDF available

Author(s): Le Van Hap | Nguyen Van Vinh
Volume: 7
Issue: 42
Year: 2013
Positive solutions to a singular second order boundary value problem PDF available

Author(s): Mesliza Mohamed | Wan Ashraf Wan Azmi
Volume: 7
Issue: 41
Year: 2013
On the generalized weighted quasi-arithmetic integral mean PDF available

Author(s): Hui Sun | Boyong Long | Yuming Chu
Volume: 7
Issue: 41
Year: 2013
Coefficient inequalities for certain subclass of p−valent functions of complex order PDF available

Author(s): Loh Part Leam | Aini Janteng
Volume: 7
Issue: 41
Year: 2013
Generalizations of integral inequalities similar of Snow's type with application PDF available

Author(s): Zareen A. Khan
Volume: 7
Issue: 41
Year: 2013
Convergence theorems on asymptotically generalized Phi-hemicontractive mappings in the intermediate sense PDF available

Author(s): G. A. Okeke | J. O. Olaleru | H. Akewe
Volume: 7
Issue: 40
Year: 2013
Klein-Gordon equation in ideal fluid PDF available

Author(s): V. G. Gupta | Kapil Pal
Volume: 7
Issue: 40
Year: 2013
RPA Switzerland

Robotic Process Automation Switzerland

    

Tango Jona
Tangokurs Rapperswil-Jona